Electron. J. Diff. Eqns., Vol. 2006(2006), No. 35, pp. 1-10.

Stability and boundedness of solutions to certain fourth-order differential equations

Cemil Tunc

We give criteria for the asymptotic stability and boundedness of solutions to the nonlinear fourth-order ordinary differential equation
 x^{(4)}+\varphi (\ddot{x})\dddot{x}+f(x,\dot{x})
when $p\equiv 0$ and when $p\neq 0$. Our results include and improve some well-known results in the literature.

Submitted November 17, 2005. Published March 21,2006.
Math Subject Classifications: 34D20, 34D99.
Key Words: Fourth order differential equations; stability; boundedness

Show me the PDF file (228K), TEX file, and other files for this article.

Cemil Tunç
Department of Mathematics
Faculty of Arts and Sciences
Yüzüuncü Yil University, 65080, Van, Turkey
email: cemtunc@yahoo.com

Return to the EJDE web page